Italian heart journal. Supplement : official journal of the Italian Federation of Cardiology · 2000
[Extensive cardiac angiosarcoma in the course of immunosuppressive therapy after kidney transplant].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rigatelli G, Cotogni A, Rugolotto M, Franco G, Visentin E, Cavallini L, Marchi C, Bandello A, Rigatelli G
Аннотация
We present a case of a 49-year-old man who underwent a kidney transplant. Treatment with azathioprine and steroid was increased due to an initial rejection of the allograft. Six months later, the patient experienced palpitations and precordial pain: the electrocardiogram recorded atrial fibrillation and the echocardiogram showed moderate pericardial effusion and the presence of a right atrial mass with infiltration into the interatrial septum and right ventricle. Computed tomography imaging confirmed the tumoral mass and magnetic resonance imaging revealed the extensive involvement of the right atrium, right ventricle and superior vena cava, suggesting the presence of an angiosarcoma of the heart. Despite chemotherapy the patient died within 1 month. The diagnosis was confirmed by autopsy, histological section, and electron microscopy examination.